# SDR SIMA20140813006

- Difficulty date: August 13, 2014
- Submitted: September 2, 2014
- Operation: Air carrier
- Aircraft: N508AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10072
- Aircraft time: 29,212 hours, 20,497 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: SH670310811
- Part serial: FS2B2
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND PAX DOOR LINTEL STRINGER 3 CRACKED.  REPAIRED IAW SB 670BA-53-040 REV C & REO 670-53-21-493.
